# SDR 2019FA0000169

- Difficulty date: June 3, 2019
- Submitted: June 3, 2019
- Operation: General aviation
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 14,848 hours, 9,036 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 67521031
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET AFT BULKHEAD/FIREWALL CRACK. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER.   DQ21738M1REVA (CORRECTED DQ NUMBER, TT AND TL);  750-0203 (N999QS) LEFT ENGINE INLET AFT BULKHEAD/FIREWALL CRACK.
